Publicaciones en colaboración con investigadores/as de Universitat Politècnica de Catalunya (8)

2015

  1. Reduction of polysymplectic manifolds

    Journal of Physics A: Mathematical and Theoretical, Vol. 48, Núm. 5

2014

  1. Unimodularity and Preservation of Volumes in Nonholonomic Mechanics

    Journal of Nonlinear Science, Vol. 25, Núm. 1, pp. 203-246

2012

  1. Reduction of a symplectic-like Lie algebroid with momentum map and its application to fiberwise linear Poisson structures

    Journal of Physics A: Mathematical and Theoretical, Vol. 45, Núm. 16

  2. Kinematic reduction and the Hamilton-Jacobi equation

    Journal of Geometric Mechanics, Vol. 4, Núm. 3, pp. 207-237

2005

  1. Pre-multisymplectic constraint algorithm for field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 2, Núm. 5, pp. 839-871

2002

  1. Singular Lagrangian systems on jet bundles

    Fortschritte der Physik, Vol. 50, Núm. 2, pp. 105-169